# SDR COMA9860160

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunction
- Location: Avionics
- Part time: 4,985 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, CONFIG WARNING, SPOILERONS CAUTION MESSAGE.  REPLACED THE NR 1 SECU.
